# SDR AALA20090901LAX01

- Difficulty date: August 31, 2009
- Submitted: September 2, 2009
- Operation: Air carrier
- Aircraft: N983TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53633
- Aircraft time: 28,132 hours, 13,291 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY OVERHEAD AISLE LIGHTS BETWEEN ROW 18 THRU 21 ARE VERY DIM.  REPLACED BATTERY PACK FOR THAT SECTION PER MAINTENANCE MANUAL, OPS CHECKED OK.
